# SDR MALA100105

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 25,709 hours, 28,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAK L-8 TRIPPED IN FLIGHT. REPLACED RELAY 16LN IAW AMM 20-10-00. PEFORMED OPS TEST OF EMERGENCY LIGHTING SYS IAW AMM 33-50-00. ALL CHECKS GOOD.
